Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 13, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jan 29, 2013, 11:49 PM CST for Bolivar County, Sunflower County, Washington County, Mississippi. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 29, 2013, 11:49 PM CST (05:49 UTC)
- Expired
- Jan 30, 2013, 12:45 AM CST
- In force
- 56 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Bolivar County, MS, Sunflower County, MS, Washington County, MS
The radar
The Little Rock radar (KLZK), 178 km from the middle of the area, began a volume at 05:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 12:10 AM CST | TSTM WND DMG | Cleveland, MS | TREE DOWN ON THE DELTA STATE CAMPUS...A FEW POWER LINES DOWN ACROSS THE COUNTY. |
| Jan 30, 12:20 AM CST | TSTM WND DMG | 3 Se Shaw, MS | POWER LINE ACROSS HWY 448. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 5:37 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 5.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 784 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 508 m²/s²
- 0-3 km storm-relative helicity
- 586 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
808
WUUS54 KJAN 300549
SVRJAN
MSC011-133-151-300645-
/O.NEW.KJAN.SV.W.0013.130130T0549Z-130130T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1149 PM CST TUE JAN 29 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...SHELBY...SHAW...ROSEDALE...
CLEVELAND...
SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PARCHMAN...RULEVILLE...MOORHEAD...
INDIANOLA...DREW...
WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...AVON...LELAND...HOLLANDALE...
GREENVILLE...
* UNTIL 1245 AM CST
* AT 1150 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES NORTHEAST OF SHELBY TO 15 MILES WEST OF AVON MOVING
EAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RENOVA...METCALFE AND GREENVILLE BY 1155 PM CST...
ROME...CLEVELAND AND BOYLE BY MIDNIGHT CST...
PARCHMAN...WAYSIDE...AVON AND SHAW BY 1205 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.
&&
LAT...LON 3412 9065 3399 9065 3398 9044 3333 9046
3327 9073 3310 9068 3301 9116 3345 9106
3339 9112 3338 9114 3368 9123 3368 9104
3377 9115 3378 9099 3397 9110 3409 9088
3412 9096 3412 9095
TIME...MOT...LOC 0550Z 288DEG 46KT 3406 9061 3327 9128
$$
BYB1 follow-up statement
502
WWUS54 KJAN 300617
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1217 AM CST WED JAN 30 2013
MSC011-133-151-300645-
/O.CON.KJAN.SV.W.0013.000000T0000Z-130130T0645Z/
WASHINGTON MS-SUNFLOWER MS-BOLIVAR MS-
1217 AM CST WED JAN 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CST
FOR SOUTHEASTERN BOLIVAR...SUNFLOWER AND WASHINGTON COUNTIES...
AT 1217 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLEVELAND TO GREENVILLE MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DREW...ESTILL...HOLLANDALE AND ARCOLA BY 1225 AM CST...
PARCHMAN...HOLLY RIDGE...TRIBBETT AND DARLOVE BY 1230 AM CST...
ROME AND MURPHY BY 1235 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CST
WEDNESDAY MORNING FOR MISSISSIPPI.
&&
LAT...LON 3398 9044 3333 9046 3333 9056 3331 9056
3327 9073 3310 9068 3310 9091 3306 9092
3301 9115 3304 9112 3313 9113 3314 9109
3322 9109 3326 9104 3328 9104 3328 9108
3324 9110 3345 9106 3399 9065
TIME...MOT...LOC 0617Z 265DEG 33KT 3376 9063 3335 9095
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 10:06 PM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Jan 29, 10:06 PM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1006 PM CST TUE JAN 29 2013
.DISCUSSION...MADE SOME ADJUSTMENTS TO THE FORECAST FOR TONIGHT.
RAISED OVERNIGHT LOWS...MAINLY IN THE EAST. TEMPS WILL LIKELY BE
STEADY NEAR 70 FOR MUCH OF THE NIGHT. THE MAIN LINE SEEMS TO BE
ACCELERATING...SO COOLER TEMPS MAY MOVE INTO TH WESTERN ZONES A
LITTLE SOONER...BUT FOR NOW WILL LEAVE TIME CLOSE TO 12Z. ADJUSTED
WIND ADVISORY TO EXTEND THE TIME TO 3Z. LOOKS LIKE THE GRADIENT
SHOULD HOLD BEYOND MIDNIGHT. IT WILL BE BREEZY ACROSS THE CWA.
MUCH OF THE THUNDERSTORM ACTIVITY HAS BEEN ACROSS THE DELTA ON BOTH
SIDES OF THE RIVER...BUT A FEW STORMS ARE STARTING TO DEVELOP TO THE
SOUTH. TIMING OF THE ACTIVITY STILL LOOKS GOOD. A NEW WATCH WILL BE
OUT SHORTLY.
&&
.AVIATION...MVFR CEILINGS RAPIDLY FILLING IN NEWD OVER THE CWFA.
FIRST BATCH OF SUPERCELLS LIFTING N OF OUR AREA HOWEVER MORE
PROLIFIC AXIS OF PRE-FRONTAL STORMS BUILDING INTO OUR WRN TIER AT
03Z. EXPECT DETERIORATING IFR CONDS WITH THE NUMEROUS STRONG/SEVERE
TSRA AS THE COLD FRONT ACCELERATES EWD TO MS RIVER 06-08Z AND
CROSSING I-55 08-11Z AND FINALLY THE MS/AL BORDER 11-14Z EXITING
THE ENTIRE CWFA BY 15Z. SUSTAINED S WINDS OF 15-25KTS WILL BE COMMON
WITH GUSTS OF 35KTS OVERNIGHT SHIFTING TO THE WSW WITH FROPA. VFR
BROKEN CLOUDS CAN BE EXPECTED ABOUT 3-4HRS AFTER THE WIND SHIFT WITH
STILL GUSTY WNW WINDS OF 15-25KTS 15Z-23Z WEDNESDAY./40/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 67 64 32 59 / 100 32 10 5
MERIDIAN 69 68 31 58 / 90 63 13 5
VICKSBURG 56 62 31 61 / 99 14 7 5
HATTIESBURG 69 67 33 59 / 87 63 9 5
NATCHEZ 57 61 31 60 / 98 13 7 5
GREENVILLE 56 55 31 58 / 100 14 5 5
GREENWOOD 58 61 30 59 / 100 15 8 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 3 AM CST WEDNESDAY FOR MSZ018-019-025>027-
034>036-040>042-047.
LA...WIND ADVISORY UNTIL 3 AM CST WEDNESDAY FOR LAZ007>009-015-016-
023-025.
AR...WIND ADVISORY UNTIL 3 AM CST WEDNESDAY FOR ARZ074-075.
&&
7/40Hazardous weather outlook, Jan 29, 3:15 PM CST, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 315 PM CST TUE JAN 29 2013 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>027-034>036- 040>042-047-302115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO- WARREN- 315 PM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED TO DEVELOP AND BRING WIDESPREAD DAMAGING WINDS TO THE REGION ALONG WITH SOME TORNADOES. DUE TO A RARE COMBINATION OF INTENSE WIND SHEAR AND INSTABILITY FOR THIS TIME OF YEAR...SOME HIGHER END SEVERE WEATHER WILL BE POSSIBLE INCLUDING WIDESPREAD DAMAGING WINDS WITH GUSTS UP TO 80 MPH AND A STRONG TORNADO. THIS ACTIVITY IS EXPECTED BETWEEN 9PM AND 3AM BEFORE MOVING EAST. AHEAD OF THIS SEVERE WEATHER...WINDY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON AND EVENING. SUSTAINED WINDS OF 15 AND 30 MPH WILL BE PRESENT ACROSS MUCH OF THE ARKLAMISS WITH GUSTS REACHING 40 TO 45 MPH IN THE CURRENT WIND ADVISORY LOCATIONS. THE WIND ADVISORY CONTINUES UNTIL MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TONIGHT. LAZ024-026-MSZ028>033-037>039-043>046-048>066-072>074-302115- CATAHOULA-CONCORDIA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 315 PM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL MISSISSIPPI AND NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND WEDNESDAY A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED TO DEVELOP TONIGHT INTO EARLY WEDNESDAY AND BRING DAMAGING WINDS TO THE REGION ALONG WITH SOME TORNADOES. DUE TO A RARE COMBINATION OF INTENSE WIND SHEAR AND INSTABILITY FOR THIS TIME OF YEAR...SOME HIGHER END SEVERE WEATHER WILL BE POSSIBLE INCLUDING WIDESPREAD DAMAGING WINDS WITH GUSTS UP TO 80 MPH AND A STRONG TORNADO. THIS ACTIVITY IS EXPECTED BETWEEN 9 PM AND 3 AM FOR LOCATIONS WEST OF INTERSTATE 55 AND BETWEEN 2 AND 7 AM FOR LOCATIONS GENERALLY EAST OF INTERSTATE 55. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TONIGHT INTO EARLY WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 28
In the hours before
Special weather statement, Jan 29, 8:21 PM CST, 3 hours 28 minutes before
ARZ074-300250-
ASHLEY AR-
821 PM CST TUE JAN 29 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
821 PM CST TUE JAN 29 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 31 MILES SOUTHWEST OF FOUNTAIN HILL AT 819 PM CST...MOVING
NORTHEAST AT 55 MPH.
THIS STORM HAS A HISTORY OF ROTATION AND WILL BE VERY CLOSE TO THE
ASHLEY AND BRADLEY COUNTY LINE. THIS STORM WILL BE CLOSELY MONITORED
IF IT DEVIATES FARTHER RIGHT AND ENTER ASHLEY COUNTY ALONG THE
EXTREME WESTERN BORDER. PLEASE STAY UP TO DATE FOR THE LATEST.
PEOPLE IN NORTHWESTERN ASHLEY COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3322 9209 3323 9210 3329 9204 3331 9198
3334 9200 3337 9197 3340 9200 3340 9178
3312 9210 3310 9213 3315 9211 3316 9214
3319 9214
TIME...MOT...LOC 0219Z 217DEG 47KT 3309 9223
JASpecial weather statement, Jan 29, 8:31 PM CST, 3 hours 18 minutes before
ARZ074-LAZ007-300300-
ASHLEY AR-MOREHOUSE LA-
831 PM CST TUE JAN 29 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
831 PM CST TUE JAN 29 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 8 MILES WEST OF BASTROP AT 832 PM CST...MOVING NORTHEAST AT
55 MPH.
PEOPLE IN ASHLEY COUNTY...AND MOREHOUSE PARISH SHOULD MONITOR THIS
STORM CLOSELY.
LAT...LON 3292 9209 3332 9181 3310 9146 3265 9193
3267 9196 3270 9198 3270 9201 3273 9207
3280 9206 3282 9207 3285 9207 3287 9209
TIME...MOT...LOC 0232Z 212DEG 49KT 3283 9202
JALocal storm report, Jan 29, 8:52 PM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
852 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND DMG 1 E LELAND 33.40N 90.88W
01/29/2013 WASHINGTON MS EMERGENCY MNGR
REPORTS OF TREES DOWN ON HOUSES ON LAKEVIEW DRIVE, MIMOSA
DRIVE AND REDBUD DRIVE.
&&
DCOXSpecial weather statement, Jan 29, 9:33 PM CST, 2 hours 16 minutes before
ARZ075-MSZ018-034-300405-
CHICOT AR-WASHINGTON MS-BOLIVAR MS-
933 PM CST TUE JAN 29 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
933 PM CST TUE JAN 29 2013
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 15 MILES SOUTHWEST OF MCMILLAN CORNER AT 933 PM CST...MOVING
NORTHEAST AT 60 MPH.
PEOPLE IN SOUTHWESTERN BOLIVAR...EXTREME NORTHWESTERN WASHINGTON AND
NORTHWESTERN CHICOT COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3378 9104 3376 9100 3370 9104 3370 9114
3366 9108 3318 9146 3356 9146 3357 9135
3353 9132 3352 9126 3357 9124 3360 9114
3369 9123 3371 9121 3371 9113 3377 9115
3379 9113
TIME...MOT...LOC 0333Z 213DEG 60KT 3331 9151
JALocal storm report, Jan 29, 10:23 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1023 PM CST TUE JAN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 1 W COLLINSTON 32.69N 91.89W
01/29/2013 MOREHOUSE LA LAW ENFORCEMENT
REPORTS OF A TREE DOWN ON HIGHWAY 554 SOUTHEAST OF
BASTROP.
&&
DCOXSpecial weather statement, Jan 29, 11:23 PM CST, 26 minutes before
ARZ074-075-LAZ007-015-023-MSZ040-300610-
ASHLEY AR-CHICOT AR-ISSAQUENA MS-RICHLAND LA-MOREHOUSE LA-FRANKLIN
1123 PM CST TUE JAN 29 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1123 PM CST TUE JAN 29 2013
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 17 MILES NORTH OF DERMOTT TO 24 MILES WEST OF
BUCKNER AT 1123 PM CST...MOVING EAST AT 40 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EXTREME NORTHWESTERN ISSAQUENA...CHICOT AND ASHLEY
COUNTIES...AND NORTH CENTRAL FRANKLIN...MOREHOUSE AND RICHLAND
PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3340 9174 3339 9147 3357 9145 3357 9124
3338 9114 3341 9110 3345 9106 3305 9112
3293 9121 3300 9116 3301 9143 3285 9157
3267 9164 3257 9144 3218 9172 3224 9200
3265 9192 3289 9209
TIME...MOT...LOC 0523Z 283DEG 35KT 3377 9136 3239 9230
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 6:23 PM CST | Tornado Warning | JAN | Bolivar, Washington | 67 min |
| Jan 29, 6:48 PM CST | Special Weather Statement | JAN | Washington | 32 min |
| Jan 29, 6:56 PM CST | Severe Thunderstorm Warning | JAN | Washington | 49 min |
| Jan 29, 7:07 PM CST | Tornado Warning | JAN | Washington | 38 min |
| Jan 29, 7:26 PM CST | Tornado Warning | JAN | Bolivar, Leflore, Sunflower | 64 min |
| Jan 29, 7:49 PM CST | Special Weather Statement | JAN | Humphreys, Sharkey | 31 min |
| Jan 29, 8:15 PM CST | Special Weather Statement | JAN | Sunflower | 30 min |
| Jan 29, 9:54 PM CST | Tornado Warning | JAN | Washington | 66 min |
| Jan 29, 10:43 PM CST | Tornado Warning | JAN | Bolivar, Sunflower | 62 min |
| Jan 29, 10:46 PM CST | Tornado Warning | JAN | Bolivar, Sunflower, Washington | 59 min |
| Jan 30, 12:03 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 87 min |
| Jan 30, 12:34 AM CST | Severe Thunderstorm Warning | JAN | Humphreys, Leflore | 86 min |
| Jan 30, 1:10 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Montgomery, Yazoo | 95 min |
| Jan 30, 1:24 AM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson, Warren | 96 min |
| Jan 30, 2:07 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Webster | 83 min |
| Jan 30, 2:18 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison | 57 min |
| Jan 30, 2:47 AM CST | Severe Thunderstorm Warning | JAN | Holmes, Madison, Yazoo | 58 min |
| Jan 30, 2:50 AM CST | Severe Thunderstorm Warning | JAN | Montgomery | 40 min |
| Jan 30, 3:21 AM CST | Severe Thunderstorm Warning | JAN | Rankin | 39 min |
| Jan 30, 3:24 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 51 min |
| Jan 30, 3:28 AM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Clay, Oktibbeha, Webster, Winston | 62 min |
| Jan 30, 3:35 AM CST | Severe Thunderstorm Warning | JAN | Leake | 55 min |
| Jan 30, 3:41 AM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin, Simpson | 64 min |
| Jan 30, 3:57 AM CST | Severe Thunderstorm Warning | JAN | Scott | 48 min |
| Jan 30, 3:58 AM CST | Severe Thunderstorm Warning | JAN | Neshoba | 77 min |
| Jan 30, 4:26 AM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 79 min |
| Jan 30, 4:31 AM CST | Wind Advisory | JAN | Adams, Bolivar, Carroll, Claiborne, Copiah, Franklin and 17 more | 13 hr |
| Jan 30, 4:44 AM CST | Severe Thunderstorm Warning | JAN | Newton | 76 min |
| Jan 30, 4:49 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 41 min |
| Jan 30, 5:24 AM CST | Severe Thunderstorm Warning | JAN | Covington, Simpson, Smith | 51 min |
| Jan 30, 5:43 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 47 min |
| Jan 30, 6:17 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones | 58 min |
| Jan 30, 6:29 AM CST | Severe Thunderstorm Warning | JAN | Lamar, Marion | 46 min |
| Jan 30, 6:39 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 51 min |
| Jan 30, 6:48 AM CST | Severe Thunderstorm Warning | JAN | Lauderdale | 57 min |
| Jan 30, 6:58 AM CST | Tornado Warning | JAN | Clarke, Lauderdale | 47 min |
| Jan 30, 7:12 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 48 min |
| Jan 30, 7:25 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 50 min |
| Jan 30, 7:50 AM CST | Flash Flood Warning | JAN | Forrest, Jones, Lamar | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.